MathSciNet Relay Station
MathSciNet bibliographic data
MR2045787 (2005a:54033) 54D20 (54E35)
Arhangelʹskii, A. V.; Buzyakova, R. Z. Addition theorems and $D$-spaces. Comment. Math. Univ. Carolin. 43 (2002), no. 4, 653–663.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement